# SDR 97ZZZX2452

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Hose
- Part number: 9003650107105
- Condition: Leaking
- Location: Oil Breather
- Part time: 1,185 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HOSE LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH 2 EACH NEW UNITS, CORRECTED PROBLEM.
